# SDR ASAA0944338

- Difficulty date: January 7, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 33,451 hours, 18,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654961311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CAPSTRIP CORRODED AFT OF CARGO DOOR.  R&R CAPSTRIP PER SRM 51-40-02.
